# SDR SWIA200515450

- Difficulty date: August 22, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 6,983 hours, 6,025 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 INOP.  REPLACED F/O TRIM SWITCH IAW MM 27-41-05, OPERATIONAL CHECK GOOD.
